MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED LAT STEM SIZE 0; HIP STEM CEMENTED

MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED LAT STEM SIZE 0; HIP STEM CEMENTED
Model Number 01.18.100
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The primary surgery was performed on (b)(6) 2019.The revision surgery due to infection was performed on (b)(6) 2019.The surgeon revised successfully the stem and head.The surgeon noticed a re-infection when the patient came to the hospital for a follow-up on (b)(6) 2022.The revision surgery was performed successfully on (b)(6) 2022.
 
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs department.Late infection in cemented tha, 3 years after primary operation.Early infection happened after primary surgery treated during the first revision.A re-infection was noticed during a follow-up visit, 3 years after primary surgery.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.Batch review performed on 02 may 2022.Lot 1900031: (b)(4) items manufactured and released on 28-march-2019.Expiration date: 2024-03-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional components revised: ball heads: mectacer 01.29.232h head biolox option ø 36 (k131518) lot.167066: (b)(4) items manufactured and released on 09-dec-2016.Expiration date: 2021-11-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event since 2018.Stem: amistem c 01.18.100 cemented lat stem size 0 (k103189) lot.141489b: (b)(4) items manufactured and released on 10-may-2019.Expiration date: 2024-04-27.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event since 2018.Ball heads: mectacer 01.29.210 biolox delta ceramic ball head 12/14 ø 36 size l + 4 (k1121159) lot.1810808: (b)(4) items manufactured and released on 11-mar-2019.Expiration date: 2024-02-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Additional Manufacturer Narrative
The primary surgery was performed on (b)(6) 2019.The revision surgery due to infection was performed on (b)(6) 2019.The surgeon revised successfully the stem and head.The surgeon noticed a re-infection when the patient came to the hospital for a follow-up on (b)(6) 2022.The revision surgery was performed successfully on may 2, 2022 and the surgeon revised only the competitor cup.The lots 1900031 and 167066 reported in the initial report, were not revised.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2019.The revision surgery due to infection was performed on (b)(6) 2019.The surgeon revised successfully the stem and head.The surgeon noticed a re-infection when the patient came to the hospital for a follow-up on (b)(6) 2022.The revision surgery was performed successfully on may 2, 2022 and the surgeon revised only the competitor cup.

Brand Name
STEM: AMISTEM C CEMENTED LAT STEM SIZE 0
Common Device Name
HIP STEM CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14496130
Report Number3005180920-2022-00387
Device Sequence Number12309988
Product Code LZO
UDI-Device Identifier07630030803789
UDI-Public07630030803789
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/19/2024
Device Model Number01.18.100
Device Catalogue Number01.18.100
Device Lot Number1900031
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2022
Supplement Date Received by Manufacturer04/25/2022
Initial Report FDA Received Date05/25/2022
Supplement Report FDA Received Date06/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian